Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

Fuld beskrivelse

Đã lưu trong:
Bibliografiske detaljer
Hovedforfatter: American Mathematical Society
Format: Bài viết
Sprog:English
English
Udgivet: American Mathematical Society 2009
Fag:
Online adgang:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
Tags: Tilføj Tag
Ingen Tags, Vær først til at tagge denne postø!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt